# SDR USAA2011092600025

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 35,934 hours, 13,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT A/C LEFT PASSENGER ROW INOPERATIVE.  MAINTENANCE OPERATED ALL EMERGENCY LIGHTS WITH NO FAULTS FOUND.
